首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:ON THE LENGTH OF GULLIES IN THE SECTOR "COLINAS DE BELLAVISTA", ECUADOR
  • 本地全文:下载
  • 作者:Kravchenko R. A. ; Pareja E. S. ; Flores Y. G.
  • 期刊名称:Naukovij oglad
  • 印刷版ISSN:2311-4509
  • 电子版ISSN:2311-4517
  • 出版年度:2018
  • 卷号:9
  • 期号:52
  • 页码:48-58
  • 语种:
  • 出版社:TOV
  • 摘要:The studies were conducted on the territory of the equatorial Andes. The aim of the work was to determine the ratio of gully forms of various lengths on the key section. The authors used field research and the program ArcGIS 10.3 basing on the study of orthophotos. It is established that gully forms with a length of up to 50 m, constituting 37%, prevail. The gullies over 400 m long make only 8% of all erosion forms. Lateral short gullies retain the potential for peak growth as a result of regressive erosion. The work can be used in such scientific areas as fluvial geomorphology and soil protection from erosion.
国家哲学社会科学文献中心版权所有